# SDR R61A201202120095

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000206
- Aircraft time: 9,238 hours, 6,083 cycles
- System (JASC): 5240 · Service Doors
- Part: Flap
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 VENT FLAP WILL NOT CLOSE.  MAINTENANCE PERFORMED OPS CHECK OF R-1 VENT FLAP PER EMB AMM, NO DEFECTS NOTED.
